# SDR C1HA200282001

- Difficulty date: February 1, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 560 FWD SIDE OF TOP ANGLE IS EXFOLIATED ON O/B SIDE OF STR 26 RT,  ALSO HAS ONE CORRODED FASTENER THRU WEB.  (C CHECK FINDING) REPAIR APPROVED BY 8110.
